# SDR SWAA2023061952595

- Difficulty date: May 26, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE: CORROSION ON THE UPPER SURFACE OF FLOOR SUPPORT BEAM. LOCATED AT STA 787 RBL 15 ABOVE STR 26R. MARKED. SEE ATTACHED IMAGES.<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (0.065'REMAINING THICKNESS). SUPPORT BEAM (TIE-DOWN TRACK) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] DRILLED; DE-BURRED; TREATED AND PRIMED CUT AREAS ON REPLACEMENT SECTION AND SPLICE PER SRM 53-00-53-2R-3 FROM STA 747 + 10 TO 887 + 4. OK TO INSTALL.;[05] INSPECTED WORK PERFORMED ON C/A #3 AND C/A #4;[06] INSTALLED REPLACEMENT SECTION AND SPLICE PER SRM 53-00-53-2R-3 FROM STA 747 + 10 TO 887 + 4.;[07] INSTALL INSPECTED SEE INDIVIDUAL SIGNOFFS FOR ALL WORK COMPLETED
